# SDR DXTA200802841

- Difficulty date: February 5, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,163 hours, 3,836 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200301014
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 1,422 hours, 846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, SMELLED AND SEEN AS A LIGHT MIST, IMMEDIATELY AFTER TAKE OFF.  RETURNED (M-2B)   T/S AND REMOVED AND REPLACED COCKPIT ACM WITH A NEW UNIT.   PERFORMED OPERATIONAL AND LEAK CHECKS.  IAW MM 21-51-00. REMOVED AND REPLACED CABIN AND COCKPIT WATER SOCKS.  NO DEFECTS NOTED AT THIS TIME.
OLD P/N 738-384-33.OLD S/N 200-301-014. NEW P/N 738-384-33. NEW S/N200-7101-360.
